# SDR SWIA971335

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT ON FLAP RETRACTION RIGHT SIDE.  RETURNED TO SLC.  REMOVED AND REPLACED LEFT OUTBOARD FLAP IAW EMB MM 27-50-04, OPS CHECKS GOOD.
